Publicaciones (446) Publicaciones en las que ha participado algún/a investigador/a

2024

  1. On fractional duopoly models

    Nonlinear Dynamics, Vol. 112, Núm. 2, pp. 1559-1574

2023

  1. A new coding system to test independence of time series

    Chaos, Vol. 33, Núm. 1

  2. About a dubious proof of a correct result about closed Newton Cotes error formulas

    Open Mathematics, Vol. 21, Núm. 1

  3. Analytic saddle spheres in S3 are equatorial

    Mathematische Annalen

  4. Classical versus fractional difference equations: the logistic case

    Fractional Calculus and Applied Analysis, Vol. 26, Núm. 5, pp. 2281-2297

  5. Complete surfaces of constant anisotropic mean curvature

    Advances in Mathematics, Vol. 428

  6. Cámara nupcial y proselitismo gnóstico en el Evangelio de Felipe ( NHC II, 3)

    Los primeros cristianismos y su difusión (Editorial Rhemata), pp. 89-102

  7. Elliptic Weingarten surfaces: Singularities, rotational examples and the halfspace theorem

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 232

  8. Free Boundary Minimal Annuli Immersed in the Unit Ball

    Archive for Rational Mechanics and Analysis, Vol. 247, Núm. 6

  9. Management of Railway Power System Peaks with Demand-Side Resources: An Application to Periodic Timetables

    Sustainability (Switzerland), Vol. 15, Núm. 3

  10. Minimal non uniquely ergodic IETs with flips

    Journal of Differential Equations, Vol. 360, pp. 232-259

  11. Multiscale two-dimensional permutation entropy to analyze encrypted images

    Chaos, Vol. 33, Núm. 1

  12. On a population model with density dependence and Allee effect

    Theory in Biosciences, Vol. 142, Núm. 4, pp. 423-441

  13. On the delayed Cournot–Theocharis oligopoly model under adaptive expectations

    Communications in Nonlinear Science and Numerical Simulation, Vol. 117

  14. On two notions of fuzzy topological entropy

    Fuzzy Sets and Systems, Vol. 453, pp. 72-81

  15. QUASICONFORMAL GAUSS MAPS AND THE BERNSTEIN PROBLEM FOR WEINGARTEN MULTIGRAPHS

    American Journal of Mathematics, Vol. 145, Núm. 6, pp. 1887-1921

  16. Revisiting the dynamic of q-deformed logistic maps

    Chaos, Solitons and Fractals, Vol. 167

  17. The dynamics of coupled logistic maps

    Networks and Heterogeneous Media, Vol. 18, Núm. 1, pp. 275-290

  18. Topological entropy bounds multiscale entropy

    Topology and its Applications, Vol. 338

  19. Topological sequence entropy and topological dynamics of tree maps

    Journal of Mathematical Analysis and Applications, Vol. 525, Núm. 1